# SDR USAA920080890

- Difficulty date: April 10, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 67,260 hours, 46,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69366564
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C21- NR 6112731, .75 INCH CRACK ON SUPPORT ANGLE (CHORD) AT BS 927 - 947, WL207, BL0.  REPLACED CHORD ANGLE IAW SRM 51-40-02-0G FIG 8 AND FIG 12.
